Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Admitted to ER after taking a statin drug. Hysteric and taking zeita. Need advise

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1969
Answered : 17665 Questions
The first time that I took a statin drug (that I was aware) I wound up in an ER gasping for air. I reported it to my cardiologist an was prescribed three other drugs, all statins. If I am an hysteric, I am one who reads labels. Changed DR's, and doing well on Zetia. Any advice?
Posted Thu, 14 Nov 2013 in Hypertension and Heart Disease
Answered by Dr. Ramesh M.Vachharajani 59 minutes later
Brief Answer:
Continue with Zetia, change life and food style,

Detailed Answer:
Thanks for posting query.

I agree that statin has got side effects like muscular weakness, chest pain, gastric upset etc,
But lowering cholesterol and other lipids are equally important to prevent cardiac complications.
Zetia is again a lipid lowering medicine, it does have side effects like statin but as you tolerate it well, it is fine.
As you got history of lots of allergies, ask your doctor on taking any other medicine.
Zetia can give rise to few side effects after few weeks, please keep this in mind.
In your case best is change your life style and food style.
Go for normal walking exercise daily.
I hope I answered your query.
If you have further query or clarification, please ask.
take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor